# SDR SWIA2019121746883

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR 3 L IS CRACKED WHERE IT ATTACHES TO PAX DOOR UPPER SILL/LONGERON AT FS379. (C-CHECK) RO 12/13/2019  CUT OUT DAMAGE STRINGER SECTION OF 3L AT FS 386 APPRX RREF SRM. FABRICATED REPLACEMENT STRINGER SECTION USING S6807 P.O.#62664. REF:SRM.  WEIGHT OF REMOVED PART IS .16 LB.  WEIGHT OF NEW ADDED PARTS IS .30 LB.  TOTAL ADDED WEIGHT IS .14 LB. FABRICATED REPAIR PARTS. INSTALLED ALL REPAIR PARTS AT STR 3L AT FS 379 PER SRM.  RESTORED FINISH. REF. THE CONTINUE CARD FOR DETAILED DESCRIPTION OF WORK PERFORMED.
